Conditions

close

result 29266 件

FullText URL mjou_066_171_187.pdf
Author Tarmidi, Rani Sasmita|
Abstract In this work, we provide explicit conditions for the coeffi-cients of a symmetric truncated cubic to give a smooth tropical curve. We also examine non-smooth cases corresponding to some specific sub-division types.
Keywords tropical curves smooth tropical curves symmetric truncated cubic
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 171
End Page 187
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_159_169.pdf
Author Shiraishi, Densuke|
Abstract In this paper, we derive formulas of complex and ℓ-adic multiple polylogarithms, which have two aspects: a duality in terms of indexes and a reflection in terms of variables. We provide an algebraic proof of these formulas by using algebraic relations between associators arising from the S3-symmetry of the projective line minus three points.
Keywords multiple polylogarithm ℓ-adic Galois multiple polylogarithm duality-reflection formula
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 159
End Page 169
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_135_157.pdf
Author Davis, Daniel G.|
Abstract Let n ≥ 1, p a prime, and T(n) any representative of the Bousfield class of the telescope v−1n F(n) of a finite type n complex. Also, let En be the Lubin-Tate spectrum, K(En) its algebraic K-theory spectrum, and Gn the extended Morava stabilizer group, a profinite group. Motivated by an Ausoni-Rognes conjecture, we show that there are two spectral sequences
IEs,t2 ⇒ πt−s((LT(n+1)K(En))hGn) ⇐ IIEs,t2
with common abutment π∗(−) of the continuous homotopy fixed points of LT(n+1)K(En), where IEs,t2 is continuous cohomology with coefficients in a certain tower of discrete Gn-modules. If the tower satisfies the Mittag-Leffler condition, then there are isomorphisms with continuous cochain cohomology groups:
IE∗,∗2 ≅ H∗cts(Gn, π∗(LT(n+1)K(En))) ≅ IIE∗,∗2.
We isolate two hypotheses, the first of which is true when (n, p) = (1, 2), that imply (LT(n+1)K(En))hGn ≃ LT(n+1)K(LK(n)S0). Also, we show that there is a spectral sequence
Hscts(Gn, πt(K(En) ⊗ T(n + 1))) ⇒ πt−s((K(En) ⊗ T(n + 1))hGn).
Keywords Algebraic K-theory spectrum continuous homotopy fixed point spectrum Lubin-Tate spectrum Morava stabilizer group homotopy fixed point spectral sequence telescopic localization
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 135
End Page 157
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_125_133.pdf
Author Singh, Gagandeep| Singh, Gurcharanjit|
Abstract The aim of this paper is to introduce a new subclass of strongly close-to-convex functions by subordinating to Janowski function. Certain properties such as coefficient estimates, distortion theorem, argument theorem, inclusion relations and radius of convexity are established for this class. The results obtained here will generalize various earlier known results.
Keywords Analytic functions Subordination Janowski-type function Close-to-convex functions Distortion theorem Argument theorem Coefficient bounds
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 125
End Page 133
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_115_124.pdf
Author Maruyama, Takashi| Seto, Tatsuki|
Abstract In this paper, we generalize the Cantor function to 2-dimensional cubes and construct a cyclic 2-cocycle on the Cantor dust. This cocycle is non-trivial on the pullback of the smooth functions on the 2-dimensional torus with the generalized Cantor function while it vanishes on the Lipschitz functions on the Cantor dust. The cocycle is calculated through the integration of 2-forms on the torus by using a combinatorial Fredholm module.
Keywords Fredholm module Cantor dust cyclic cocycle
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 115
End Page 124
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_103_113.pdf
Author Puthenpurakal, Tony J.|
Abstract Let (A,m) be an excellent Henselian Cohen-Macaulay local ring of finite representation type. If the AR-quiver of A is known then by a result of Auslander and Reiten one can explicity compute G(A) the Grothendieck group of finitely generated A-modules. If the AR-quiver is not known then in this paper we give estimates of G(A)Q = G(A) ⊗Z Q when k = A/m is perfect. As an application we prove that if A is an excellent equi-characteristic Henselian Gornstein local ring of positive even dimension with char A/m ≠ 2, 3, 5 (and A/m perfect) then G(A)Q ≅ Q.
Keywords Grothendieck group finite representation type AR sequence
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 103
End Page 113
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_085_102.pdf
Author Akorede, Moses B.| Arawomo, Peter O.|
Abstract In this paper, we discuss the existence and uniqueness of positive solutions to a singular boundary value problem of fractional differential equations with three-point integral boundary conditions. The nonlinear term f possesses singularity and also depends on the first-order derivative u′. Our approach is based on Leray-Schauder fixed point theorem and Banach contraction principle. Examples are presented to confirm the application of the main results.
Keywords Fractional derivative positive solutions singularity three-point boundary value problem cone
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 85
End Page 102
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_071_083.pdf
Author Jinzenji, Masao| Tajima, Yu|
Abstract In this paper, we first propose a cohomological derivation of the celebrated Euler’s Pentagonal Number Theorem. Then we prove an identity that corresponds to a bosonic extension of the theorem. The proof corresponds to a cohomological re-derivation of Euler’s another celebrated identity.
Keywords partitions of integers cohomology Euler number Euler’s pentagonal number theorem
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 71
End Page 83
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_063_069.pdf
Author Kishi, Yasuhiro| Yamada, Mei|
Abstract In this article, we give two families of dihedral quintic polynomials by using the Weber sextic resolvent and a certain elliptic curve.
Keywords Quintic polynomials Galois group
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 63
End Page 69
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_045_061.pdf
Author Nakamura, Tomoya|
Abstract We define Dirac pairs on Jacobi algebroids, which is a generalization of Dirac pairs on Lie algebroids introduced by Kosmann-Schwarzbach. We show the relationship between Dirac pairs on Lie and on Jacobi algebroids, and that Dirac pairs on Jacobi algebroids characterize several compatible structures on Jacobi algebroids.
Keywords Dirac pair Dirac structure Jacobi algebroid Lie algebroid
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 45
End Page 61
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_031_044.pdf
Author Motegi, Yuki|
Abstract Multiple Hook Removing Game (MHRG for short) introduced in [1] is an impartial game played in terms of Young diagrams. In this paper, we give a characterization of the set of all game positions in MHRG. As an application, we prove that for t ∈ Z≥0 and m, n ∈ N such that t ≤ m ≤ n, and a Young diagram Y contained in the rectangular Young diagram Yt,n of size t × n, Y is a game position in MHRG with Ym,n the starting position if and only if Y is a game position in MHRG with Yt,n−m+t the starting position, and also that the Grundy value of Y in the former MHRG is equal to that in the latter MHRG.
Keywords Young diagram hook combinatorial game Grundy value
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 31
End Page 44
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_066_001_030.pdf
Author Horie, Madoka|
Abstract Let N be a positive integer. For any positive integer L ≤ N and any positive divisor r of N, we enumerate the equivalence classes of dessins d’enfants with N edges, L faces and two vertices whose representatives have automorphism groups of order r. Further, for any non-negative integer h, we enumerate the equivalence classes of dessins with N edges, h faces of degree 2 with h ≤ N, and two vertices whose representatives have automorphism group of order r. Our arguments are essentially based upon a natural one-to-one correspondence between the equivalence classes of all dessins with N edges and the equivalence classes of all pairs of permutations whose entries generate a transitive subgroup of the symmetric group of degree N.
Keywords dessin d’enfants symmetric group combinatorics Riemann surface
Published Date 2024-01
Publication Title Mathematical Journal of Okayama University
Volume volume66
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 1
End Page 30
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language English
Copyright Holders Copyright ©2024 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL fulltext20231101-01.pdf
Author Ren, Jianchao| Danchana, Kaewta| Sasaki, Keiko| Kaneta, Takashi|
Keywords Laccase Mushroom Fluorometry 2,2'-Azinobis(3-ethylbenzthiazolin-6-sulfonic acid) N-Benzoyl leucomethylene blue
Note © 2023 Elsevier Inc. This manuscript version is made available under the CC-BY-NC-ND 4.0 license https://creativecommons.org/licenses/by-nc-nd/4.0/| This fulltext file will be available in Aug. 2024.|
Published Date 2023-10
Publication Title Journal of Food Composition and Analysis
Volume volume123
Publisher Elsevier BV
Start Page 105627
ISSN 0889-1575
Content Type Journal Article
language English
OAI-PMH Set 岡山大学
Copyright Holders © 2023 Elsevier Inc.
File Version author
DOI 10.1016/j.jfca.2023.105627
Web of Science KeyUT 001068657200001
Related Url isVersionOf https://doi.org/10.1016/j.jfca.2023.105627
FullText URL fulltext20231030-01.pdf fig20231030-01.pdf table20231030-01.pdf suppl20231030-01.pdf
Author Kakiuchi, Yoshihiko| Kuroda, Shinji| Choda, Yasuhiro| Otsuka, Shinya| Ueyama, Satoshi| Tanaka, Norimitsu| Muraoka, Atsushi| Hato, Shinji| Kamikawa, Yasuaki| Fujiwara, Toshiyoshi|
Keywords Double -flap technique Gastric cancer Prognostic factor Prognostic nutritional index Proximal gastrectomy
Note © 2023 Elsevier Ltd. This manuscript version is made available under the CC-BY-NC-ND 4.0 license https://creativecommons.org/licenses/by-nc-nd/4.0/| This fulltext file will be available in Sep. 2024.|
Published Date 2023-10
Publication Title Surgical Oncology
Volume volume50
Publisher Elsevier BV
Start Page 101990
ISSN 0960-7404
NCID AA10850448
Content Type Journal Article
language English
OAI-PMH Set 岡山大学
Copyright Holders © 2023 Elsevier Ltd.
File Version author
PubMed ID 37717376
DOI 10.1016/j.suronc.2023.101990
Web of Science KeyUT 001082185900001
Related Url isVersionOf https://doi.org/10.1016/j.suronc.2023.101990
FullText URL fulltext.pdf
Author Yumoto, Tetsuya| Hongo, Takashi| Koide, Yasuhiro| Obara, Takafumi| Tsukahara, Kohei| Naito, Hiromichi| Nakao, Atsunori|
Keywords Emergency service Informed consent Radiation Treatment refusal
Note The version of record of this article, first published in BMC Medical Ethics, is available online at Publisher’s website: http://dx.doi.org/10.1186/s12910-023-00962-5|
Published Date 2023-10-04
Publication Title BMC Medical Ethics
Volume volume24
Issue issue1
Publisher BMC
Start Page 80
ISSN 1472-6939
Content Type Journal Article
language English
OAI-PMH Set 岡山大学
Copyright Holders © The Author(s) 2023.
File Version publisher
PubMed ID 37794408
DOI 10.1186/s12910-023-00962-5
Web of Science KeyUT 001080177500004
Related Url isVersionOf https://doi.org/10.1186/s12910-023-00962-5
FullText URL fulltext.pdf
Author Sang, Yizhen| Tsuji, Kenji| Nakanoh, Hiroyuki| Fukushima, Kazuhiko| Kitamura, Shinji| Wada, Jun|
Keywords semaphorin 3A neuropilin-1 podocyte diabetic nephropathy acute kidney injury chronic kidney injury lupus nephritis fibrosis apoptosis inflammation
Published Date 2023-09-25
Publication Title Diagnostics
Volume volume13
Issue issue19
Publisher MDPI
Start Page 3038
ISSN 2075-4418
Content Type Journal Article
language English
OAI-PMH Set 岡山大学
Copyright Holders © 2023 by the authors.
File Version publisher
PubMed ID 37835781
DOI 10.3390/diagnostics13193038
Web of Science KeyUT 001083705600001
Related Url isVersionOf https://doi.org/10.3390/diagnostics13193038
FullText URL fulltext.pdf
Author Ogawa, Yu| Iwano, Megumi| Shikanai, Toshiharu| Sakamoto, Wataru|
Keywords FUZZY ONION LIKE (FZL) Arabidopsis chloroplast thylakoid thylakoid structure photosynthetic electron transfer
Published Date 2023-09-28
Publication Title Frontiers in Plant Science
Volume volume14
Publisher Frontiers Media
Start Page 1279699
ISSN 1664-462X
Content Type Journal Article
language English
OAI-PMH Set 岡山大学
Copyright Holders © 2023 Ogawa, Iwano, Shikanai and Sakamoto.
File Version publisher
PubMed ID 37841601
DOI 10.3389/fpls.2023.1279699
Web of Science KeyUT 001083954400001
Related Url isVersionOf https://doi.org/10.3389/fpls.2023.1279699
FullText URL fulltext.pdf
Author Tomita, Koji| Matsui, Yusuke| Uka, Mayu| Umakoshi, Noriyuki| Kawabata, Takahiro| Munetomo, Kazuaki| Nagata, Shoma| Iguchi, Toshihiro| Hiraki, Takao|
Keywords Ablation Liver Metastasis
Note The version of record of this article, first published in Japanese Journal of Radiology, is available online at Publisher’s website: http://dx.doi.org/10.1007/s11604-022-01335-5|
Published Date 2022-09-13
Publication Title Japanese Journal of Radiology
Volume volume40
Issue issue10
Publisher Springer Science and Business Media LLC
Start Page 1035
End Page 1045
ISSN 1867-1071
Content Type Journal Article
language English
OAI-PMH Set 岡山大学
Copyright Holders © The Author(s) 2022
File Version publisher
PubMed ID 36097234
DOI 10.1007/s11604-022-01335-5
Web of Science KeyUT 000852956100003
Related Url isVersionOf https://doi.org/10.1007/s11604-022-01335-5
FullText URL fulltext20231025-02.pdf
Author Tanaka, Atsuko| Hayano, Satoru| Nagata, Masayo| Kosami, Takahiro| Wang, Ziyi| Kamioka, Hiroshi|
Keywords Type-I interferon Janus kinase/signal transducers and activators of transcription pathway Osteoblast Necroptosis Singleton-Merten Syndrome
Published Date 2023-11
Publication Title Archives of Oral Biology
Volume volume155
Publisher Elsevier BV
Start Page 105797
ISSN 0003-9969
NCID AA00548457
Content Type Journal Article
language English
OAI-PMH Set 岡山大学
Copyright Holders © 2023 The Author(s).
File Version publisher
PubMed ID 37633030
DOI 10.1016/j.archoralbio.2023.105797
Web of Science KeyUT 001069097000001
Related Url isVersionOf https://doi.org/10.1016/j.archoralbio.2023.105797
FullText URL fulltext20231025-01.pdf
Author Tsunata, Ren| Takemoto, Masatsugu| Imai, Jun| Saito, Tatsuya| Ueno, Tomoyuki|
Keywords Aspect ratio axial-flux machine axial-gap motor cooling high efficiency mass production PMSM radial-flux machine soft magnetic composite thermal characteristic
Note © 2023 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.| This fulltext file will be available in Mar. 2025.|
Published Date 2023-03-13
Publication Title IEEE Transactions on Industry Applications
Volume volume59
Issue issue3
Publisher Institute of Electrical and Electronics Engineers (IEEE)
Start Page 3353
End Page 3367
ISSN 0093-9994
NCID AA00667900
Content Type Journal Article
language English
OAI-PMH Set 岡山大学
Copyright Holders © 2023 IEEE.
File Version author
DOI 10.1109/tia.2023.3255845
Web of Science KeyUT 001061319100099
Related Url isVersionOf https://doi.org/10.1109/tia.2023.3255845